Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 6

All articles in this issue are freely accessible.

Isotopy and identities in alternative algebras
M. Babikov.
Proc. Amer. Math. Soc. 125 (1997), 1571-1575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376749
Group homomorphisms inducing mod-$p$ cohomology monomorphisms
Pham Anh Minh.
Proc. Amer. Math. Soc. 125 (1997), 1577-1578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423321
Upper bounds for the number of facets of a simplicial complex
Jürgen Herzog and Takayuki Hibi.
Proc. Amer. Math. Soc. 125 (1997), 1579-1583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363424
Free quotients of $SL_{2}(R[x])$
Sava Krstic and James McCool.
Proc. Amer. Math. Soc. 125 (1997), 1585-1588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376995
When is a $p$-block a $q$-block?
Gabriel Navarro and Wolfgang Willems.
Proc. Amer. Math. Soc. 125 (1997), 1589-1591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423327
Growth of graded noetherian rings
Darin R. Stephenson and James J. Zhang.
Proc. Amer. Math. Soc. 125 (1997), 1593-1605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371143
Finite dimensional representations of $U_{q}(sl(2,1))$
Yi Ming Zou.
Proc. Amer. Math. Soc. 125 (1997), 1607-1616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371148
Complex specializations of the reduced Gassner representation of the pure braid group
Mohammad N. Abdulrahim.
Proc. Amer. Math. Soc. 125 (1997), 1617-1624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422839
Generalized numerical ranges, joint positive definiteness and multiple eigenvalues
Yiu Tung Poon.
Proc. Amer. Math. Soc. 125 (1997), 1625-1634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372044
Local fundamental groups of algebraic varieties
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 125 (1997), 1635-1641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403110
Projective polynomials
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 125 (1997), 1643-1650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403111
Isomorphisms of row and column finite matrix rings
J. Haefner, A. del Río and J. J. Simón.
Proc. Amer. Math. Soc. 125 (1997), 1651-1658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389521
Some harmonic functions on Minkowski space
P. F. Glezen and R. C. Penner.
Proc. Amer. Math. Soc. 125 (1997), 1659-1665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346976
All maps of type $2^{∞}$ are boundary maps
Víctor Jiménez López and L'ubomír Snoha.
Proc. Amer. Math. Soc. 125 (1997), 1667-1673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342034
Extension and convergence theorems for families of normal maps in several complex variables
James E. Joseph and Myung H. Kwack.
Proc. Amer. Math. Soc. 125 (1997), 1675-1684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423310
A remark on commuting operator exponentials
Edgar M. E. Wermuth.
Proc. Amer. Math. Soc. 125 (1997), 1685-1688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353407
Invariant subspaces for polynomially hyponormal operators
Bebe Prunaru.
Proc. Amer. Math. Soc. 125 (1997), 1689-1691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402884
An ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense
Hirokazu Oka.
Proc. Amer. Math. Soc. 125 (1997), 1693-1703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371136
Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption
Zhou Haiyun and Jia Yuting.
Proc. Amer. Math. Soc. 125 (1997), 1705-1709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389522
Beals-Cordes-type characterizations of pseudodifferential operators
Michael E. Taylor.
Proc. Amer. Math. Soc. 125 (1997), 1711-1716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371144
Sets of sampling and interpolation in Bergman spaces
Alexander P. Schuster.
Proc. Amer. Math. Soc. 125 (1997), 1717-1725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396996
Weighted Hardy-Littlewood inequality for $A$-harmonic tensors
Shusen Ding.
Proc. Amer. Math. Soc. 125 (1997), 1727-1735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372027
Non-existence and uniqueness results for boundary value problems for Yang-Mills connections
Takeshi Isobe.
Proc. Amer. Math. Soc. 125 (1997), 1737-1744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376764
The Beurling-Malliavin density of a random sequence
Kristian Seip and Alexander M. Ulanovskii.
Proc. Amer. Math. Soc. 125 (1997), 1745-1749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371141
A note on the path holomorphy of random functions holomorphic in mean
F. Martinez and A. R. Villena.
Proc. Amer. Math. Soc. 125 (1997), 1751-1754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376999
Mixing properties of one-dimensional cellular automata
Rune Kleveland.
Proc. Amer. Math. Soc. 125 (1997), 1755-1766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363428
A relation between the pluricomplex and the classical Green functions in the unit ball of $\mathbf{C}^{n}$
Magnus Carlehed.
Proc. Amer. Math. Soc. 125 (1997), 1767-1770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389508
Iteration of compact holomorphic maps on a Hilbert ball
Cho-Ho Chu and Pauline Mellon.
Proc. Amer. Math. Soc. 125 (1997), 1771-1777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372026
A new fixed point theorem and its applications
Xian Wu.
Proc. Amer. Math. Soc. 125 (1997), 1779-1783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1397000
Weak solutions of parabolic equations in non-cylindrical domains
Russell M. Brown, Wei Hu and Gary M. Lieberman.
Proc. Amer. Math. Soc. 125 (1997), 1785-1792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372024
Convexity and Haar null sets
Eva Matousková.
Proc. Amer. Math. Soc. 125 (1997), 1793-1799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372040
Rigidity of compact manifolds with boundary and nonnegative Ricci curvature
Changyu Xia.
Proc. Amer. Math. Soc. 125 (1997), 1801-1806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415343
Nonstandard models and analytic equivalence relations
Sy D. Friedman and Boban Velickovic.
Proc. Amer. Math. Soc. 125 (1997), 1807-1809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363419
On the concept of $\boldsymbol{Pi}_{1}^{1}$-completeness
Alexander S. Kechris.
Proc. Amer. Math. Soc. 125 (1997), 1811-1814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372034
Brownian functionals on hypersurfaces in Euclidean space
Kimberly K. J. Kinateder and Patrick McDonald.
Proc. Amer. Math. Soc. 125 (1997), 1815-1822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371132
Products with linear and countable type factors
S. Purisch and M. E. Rudin.
Proc. Amer. Math. Soc. 125 (1997), 1823-1830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415363
$J$-holomorphic curves in almost complex surfaces do not always minimize the genus
G. Mikhalkin.
Proc. Amer. Math. Soc. 125 (1997), 1831-1833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363430
Estimating a skein module with $SL_{2}(\mathbb{C})$ characters
Doug Bullock.
Proc. Amer. Math. Soc. 125 (1997), 1835-1839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1403115
Amenable representations and finite injective von Neumann algebras
Alain Valette.
Proc. Amer. Math. Soc. 125 (1997), 1841-1843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371145
A note on the Chern-Simons invariant of hyperbolic 3-manifolds
Mingqing Ouyang.
Proc. Amer. Math. Soc. 125 (1997), 1845-1851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415359
On simultaneous extension of continuous partial functions
Hans-Peter A. Künzi and Leonid B. Shapiro.
Proc. Amer. Math. Soc. 125 (1997), 1853-1859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415348
A new subcontinuum of $𝛽\mathbb{R}\\mathbb{R}$
Alan Dow and Klaas Pieter Hart.
Proc. Amer. Math. Soc. 125 (1997), 1861-1871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415584
Topological entropy for geodesic flows under a Ricci curvature condition
Seong-Hun Paeng.
Proc. Amer. Math. Soc. 125 (1997), 1873-1879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372043
A non-metrizable space whose countable power is $𝜎$-metrizable
Gary Gruenhage.
Proc. Amer. Math. Soc. 125 (1997), 1881-1883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415587